# SDR UPS98826685

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, RIGHT INBOARD AILERON UPPER SKIN CRACKED AT OUTBOARD END.  FABBED REPAIR STRAP TREATED AND INSTALLED IAW REO 04638 REV A.
